# SDR HEEA954203

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 7110 · Engine Cowling System
- Part: Strut Assy
- Part number: A23373
- Condition: Defective
- Location: Cowling
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END LATCH WILL NOT HOLD COWLING PIN SECURELY.  RECEIVED ON N5748M, S/N 28102 ON 12-26-94.
